# SDR A6WA200740597

- Difficulty date: November 1, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Bottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO BOTTLE LOW MESSAGE ILLUMINATED.  CLEANED FIRE BOTTLE EXT CONNECTOR LEFT AND RIGHT, OPS CHECK GOOD IAW CRJ AMM 26-25-01 PER MAINTENANCE CONTROL CHANGED CARGO FIRE EXT LEFT BOTTLE.  (M)
